Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had implanon, taking Cerazette, have hot sweats, sweaty palms, dizziness, burning skin, headaches. Help

Hello I am a student nurse and am 31 years old I had the implanon for 6 years 3 months ago I started taking ceretteze I am not sure if this has anything to do with how I am, but I am at my wits end I have been having hots sweats about 2 in a day one after another every about 2 weeks or so along with these hot sweats I get sweaty palms and body and feel really dizzy my skin feels like its burning and I get terrible headaches and then within about 2 minutes its gone and ill go outside and be freezing cold I actually cried after a lecture today because I feel helpless, 5 months ago my doctor took a blood test and said my tests were fine I had a scan last year and have cysts on my ovaries again I have no idea if this is any relavance but I’m now desperate for help and I don’t want to go to the doctors as I feel a burden this has been going on for 2 years now!!
Asked On : Sat, 29 Sep 2012
Answers:  0 Views:  117 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor